# SDR DHL2001712511

- Difficulty date: February 2, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- AFT BAGGAGE RT AFT BULKHEAD PANEL CRACKED 2.0 INCHES AT STA 1166.0.  CLEANED AND REPAIRED AFT BAGGAGE RT AFT BULKHEAD PANEL AT STA 1166.0 WITH FIBER GLASS CLOTH AND RESIN POLYSTER IAW SRM 51-20-03, FIG 2.  (NON-ROUTINE CARD 0995).
